Mathematica 9 is now available

Wolfram Library Archive


Courseware Demos MathSource Technical Notes
All Collections Articles Books Conference Proceedings
Title

Elliptic Rational Functions
Authors

Miroslav D. Lutovac
Organization: University of Belgrade
Department: School of Electrical Engineering
URL: http://kondor.etf.bg.ac.yu/~lutovac
Dejan V. Tosic
Organization: University of Belgrade
Department: School of Electrical Engineering
URL: http://kondor.etf.bg.ac.yu/~tosic
Journal / Anthology

The Mathematica Journal
Year: 2004
Volume: 9
Issue: 3
Description

This article introduces a new algorithm for computing the elliptic rational function R_n(xi, x). The key feature of the algorithm is a symbolic computation of some of the using only elementary functions. Our algorithm is more efficient than traditional methods based on the Jacobi elliptic functions and the complete elliptic integral, which can be numerically intensive. R_n(xi, x) is used extensively in signal processing and system design as the best minimax approximation of a unit square pulse.
Subject

*Mathematics > Calculus and Analysis > Special Functions
URL

http://www.mathematica-journal.com/issue/v9i3/EllipticRationalFunctions.html